Eigenvalue problems for a non-self-adjoint Bessel-type operators in limit-point case


Allahverdiev B.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.37, no.18, pp.2946-2951, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 18
  • Publication Date: 2014
  • Doi Number: 10.1002/mma.3032
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.2946-2951

Abstract

It is shown in the Weyl limit-point case that system of root functions of the non-self-adjoint Bessel operator and its perturbation Sturm-Liouville operator form a complete system in the Hilbert space. Furthermore, asymptotic behavior of the eigenvalues of the non-self-adjoint Bessel operators is investigated, and it is proved that system of root functions form a Bari basis in the same Hilbert space. Copyright (c) 2013 John Wiley & Sons, Ltd.